The University of Southampton


Sich, Maksym, Tapia-Rodriguez, Lucy E., Sigurdsson, Helgi, Walker, Paul M., Clarke, Edmund, Shelykh, Ivan A., Royall, Benjamin, Sedov, Evgeny S., Kavokin, Alexey V., Skryabin, Dmitry V., Skolnick, Maurice S. and Krizhanovskii, Dmitry N. (2018) Spin domains in one-dimensional conservative polariton solitons. ACS Photonics, 5 (12), 5095-5102. (doi:10.1021/acsphotonics.8b01410).


Share this profile FacebookGoogle+TwitterWeibo

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.